Alert archive / Wisconsin / Tornado Warnings in 2025

Tornado Warning 1, NWS Green Bay, WI

April 28, 2025Marathon County, Wood County, Wisconsin

NWS Green Bay, WI issued this tornado warning at Apr 28, 2025, 8:49 PM CDT for Marathon County, Wood County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2025, 8:49 PM CDT (01:49 UTC)
Expired
Apr 28, 2025, 9:30 PM CDT
In force
41 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Marathon County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 149 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 9:24 PM CDTTSTM WND GST 676 Ne Halder, WIDelayed report. Reported by mobile trained weather spotter with measuring equipment northwest of Mosinee. Confirmed by Marathon County Emergency Manager.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 7:34 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-455 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
694 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

842 
WFUS53 KGRB 290149
TORGRB
WIC073-141-290230-
/O.NEW.KGRB.TO.W.0001.250429T0149Z-250429T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Green Bay WI
849 PM CDT Mon Apr 28 2025

The National Weather Service in Green Bay has issued a

* Tornado Warning for...
  Northwestern Wood County in central Wisconsin...
  Western Marathon County in central Wisconsin...

* Until 930 PM CDT.

* At 849 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Dorchester to near
  Colby to near Loyal, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Abbotsford and Spencer around 855 PM CDT.
  Marshfield around 900 PM CDT.

Other locations impacted by these tornadic storms include Edgar,
Rozellville, Big Eau Pleine County Park, Cherokee, Moon, Little
Chicago, Stratford, March Rapids, Hamburg, and Poniatowski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8968
      4468 8977 4468 8984 4467 8985 4462 9032
TIME...MOT...LOC 0149Z 257DEG 40KT 4502 9039 4488 9036 4469 9045 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
4 follow-up statements
873 
WWUS53 KGRB 290202
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
902 PM CDT Mon Apr 28 2025

WIC073-141-290230-
/O.CON.KGRB.TO.W.0001.000000T0000Z-250429T0230Z/
Wood WI-Marathon WI-
902 PM CDT Mon Apr 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN WOOD AND WESTERN MARATHON COUNTIES...

At 902 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 8 miles east of Medford to 7
miles east of Abbotsford to near Spencer, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Marshfield around 910 PM CDT.
  Wausau around 925 PM CDT.
  Rib Mountain around 930 PM CDT.

Other locations impacted by these tornadic storms include Edgar,
Rozellville, Big Eau Pleine County Park, Cherokee, Moon, Little
Chicago, Stratford, March Rapids, Hamburg, and Poniatowski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8968
      4468 8977 4468 8984 4467 8985 4462 9032
TIME...MOT...LOC 0202Z 248DEG 42KT 4509 9018 4495 9016 4469 9028 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
739 
WWUS53 KGRB 290211
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
911 PM CDT Mon Apr 28 2025

WIC073-141-290230-
/O.CON.KGRB.TO.W.0001.000000T0000Z-250429T0230Z/
Wood WI-Marathon WI-
911 PM CDT Mon Apr 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN WOOD AND WESTERN MARATHON COUNTIES...

At 910 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 14 miles south of New Wood
Wildlife Area to 14 miles west of Rib Mountain to near Marshfield,
moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Wausau and Rib Mountain around 920 PM CDT.

Other locations impacted by these tornadic storms include Edgar,
Rozellville, Big Eau Pleine County Park, Cherokee, Moon, Little
Chicago, Stratford, March Rapids, Hamburg, and Poniatowski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8968
      4468 8977 4468 8984 4467 8985 4462 9032
TIME...MOT...LOC 0210Z 256DEG 50KT 4511 9005 4497 8997 4472 9018 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
547 
WWUS53 KGRB 290219
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
919 PM CDT Mon Apr 28 2025

WIC141-290229-
/O.CAN.KGRB.TO.W.0001.000000T0000Z-250429T0230Z/
Wood WI-
919 PM CDT Mon Apr 28 2025

...THE TORNADO WARNING FOR NORTHWESTERN WOOD COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the Tornado Warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for central and
north central Wisconsin.

&&

LAT...LON 4497 9017 4503 9008 4512 9004 4512 8968
      4468 8977 4469 9028
TIME...MOT...LOC 0219Z 249DEG 49KT 4516 8992 4502 8984 4477 9005 

$$

WIC073-290230-
/O.CON.KGRB.TO.W.0001.000000T0000Z-250429T0230Z/
Marathon WI-
919 PM CDT Mon Apr 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WESTERN
MARATHON COUNTY...

At 919 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 8 miles west of Council
Grounds State Park to 10 miles northwest of Wausau to 9 miles
northeast of Marshfield, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Wausau and Rib Mountain around 925 PM CDT.

Other locations impacted by these tornadic storms include Edgar,
Rozellville, Big Eau Pleine County Park, Moon, Little Chicago,
Stratford, March Rapids, Hamburg, Poniatowski, and Rib Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4497 9017 4503 9008 4512 9004 4512 8968
      4468 8977 4469 9028
TIME...MOT...LOC 0219Z 249DEG 49KT 4516 8992 4502 8984 4477 9005 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kurimski
102 
WWUS53 KGRB 290226
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
926 PM CDT Mon Apr 28 2025

WIC073-290235-
/O.EXP.KGRB.TO.W.0001.000000T0000Z-250429T0230Z/
Marathon WI-
926 PM CDT Mon Apr 28 2025

...THE TORNADO WARNING FOR WESTERN MARATHON COUNTY WILL EXPIRE AT 930
PM CDT...

The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 200 AM CDT for central and
north central Wisconsin.

&&

LAT...LON 4497 9017 4503 9008 4512 9004 4512 8968
      4468 8977 4469 9028
TIME...MOT...LOC 0225Z 257DEG 40KT 4517 8984 4503 8976 4478 8997 

$$

Kurimski

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this tornado warning went out at Apr 28, 8:12 PM CDT, 37 minutes earlier. Its key messages:

  • Multiple rounds of thunderstorms are expected late this afternoon through tonight. A significant severe weather outbreak is possible this evening into the early overnight hours. Most of the forecast area has an Enhanced Risk of severe thunderstorms, with parts of central WI in a Moderate Risk.
  • Thunderstorm chances are lower during the late afternoon. However, any storms that do develop could quickly become severe, with tornadoes, damaging winds and large hail all possible. Confidence in the details is lowest for this round of storms.
  • The final round of storms is forecast to impact the area this evening into the early overnight hours. Confidence is higher that a line of storms will impact the area, with potential for widespread damaging winds and embedded tornadoes.
Area forecast discussion, Apr 28, 8:12 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
812 PM CDT Mon Apr 28 2025

Updated aviation portion for 06Z TAF issuance

.KEY MESSAGES...

- Multiple rounds of thunderstorms are expected late this
  afternoon through tonight. A significant severe weather outbreak
  is possible this evening into the early overnight hours. Most
  of the forecast area has an Enhanced Risk of severe
  thunderstorms, with parts of central WI in a Moderate Risk.

- Thunderstorm chances are lower during the late afternoon.
  However, any storms that do develop could quickly become severe,
  with tornadoes, damaging winds and large hail all possible.
  Confidence in the details is lowest for this round of storms.

- The final round of storms is forecast to impact the area this
  evening into the early overnight hours. Confidence is higher
  that a line of storms will impact the area, with potential for
  widespread damaging winds and embedded tornadoes.

&&

.DISCUSSION...
Issued at 233 PM CDT Mon Apr 28 2025

Short Term...Tonight and Tuesday

Scattered elevated convection has develop across central WI this
afternoon as mid-level lapse rates have steepened. Radar returns
are indicating some non-severe hail is occurring with in these
storms. Expect these pulse-type storms to grow in coverage over the
next few hours, however, the likelihood that any cells become severe
is low, as the greatest SBCAPE values remain along and west of the 1-
35 corridor in central MN and RAP analysis soundings still show a
strong cap around 850mb.

CAMs continue to show the best window for severe thunderstorm
initiation between 00-02Z as the cap erodes. Strong moisture
advection will create a much more unstable atmosphere as a warm
front currently draped across southwest WI moves north and east.
Initially discrete supercells will be possible across central WI as
storms initiate. SBCAPES increasing to 100-1500 J/kg along with
strong low-level (0-1km) shear 30-35kts (SRH 290 m2/s2) does point
to a potential tornado threat with any storms that do develop. Steep
mid-level lapse rates also bring severe hail, up to 2" into play
with the strongest storms. As the event progresses and a cold front
starts to push into the western part of the forecast area storms are
forecast to grow upscale into a QLCS. As this occurs damaging severe
winds gusts along with embedded tornados will become possible. If an
organized QLCS is able to develop it will likely remain severe as it
moves east across the region, however, storm intensity may start to
weaken as they approach Lake Michigan. The severe weather threat is
expected to end around or just after midnight.

Behind the cold front there may be some lingering thunderstorms
Tuesday morning, but the risk for any severe storms at that time
will be low. Winds behind the front also look gusty for Tuesday with
peak gusts reaching 30-40 mph.

Long Term...Tuesday Night Through Monday

Tuesday-Monday:

Cooler conditions are expected on Tuesday in the wake of the surface
cold front as Canadian high pressure builds into the area.
Instability quickly wanes as drier air works in, but a few showers
remain possible as a mid-level shortwave trough swings through.

Otherwise, broad troughing will overspread the area later in the
week as northern/stream shortwave troughs transect the central US.
Although details of this system are somewhat unclear, rain chances
increase by Thursday (40-80%), with chances lingering into Friday.
Trends favor the area being on the cooler side of this system,
keeping any severe weather potential farther south.

The pattern looks to trend drier heading into the weekend as mid-
level ridging builds across the central US downstream from large
scale trough development across the western US. Trends favor a
return to above average temps in this regime.

&&

.AVIATION...for 06Z TAF Issuance
Issued at 812 PM CDT Mon Apr 28 2025

Main focus will be showers and storms, some strong to severe,
pushing across the area through the late evening. Expect activity
to continue to pop up ahead of the main line, then the line of
storms will cross the area mainly between 02-06z. Overall, the
storms have been struggling to our west, but some better
organization is still possible in the next couple/three hours
then a weakening trend is expected as it pushes towards far eastern
WI. The strongest storms may be capable of producing strong winds
gusts over 40kts, hail over 1", and a tornado. Intense downpours
may also drop vsbys to MVFR/IFR at times.

South/southwest surface winds will continue to gust ahead of the
line, with winds shifting to the west then northwest on Tuesday.
The northwest winds could gust up to ~40 kts for a time Tuesday
morning, before diminishing in the late morning and afternoon.
LLWS is expected to continue across much of the area through late
tonight, due to a low-level jet of 50 to 55 kts.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....GK/JM
AVIATION.......Bersch
Hazardous weather outlook, Apr 28, 2:37 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
237 PM CDT Mon Apr 28 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
237 PM CDT Mon Apr 28 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Multiple rounds of thunderstorms are expected to continue
developing across the forecast area the rest today into tonight.
Thunderstorm coverage will probably be lower during the late
afternoon, but any isolated storms that develop will have
potential to produce tornadoes, damaging winds and large hail.
There is potential for a significant severe weather outbreak as a
line of storms moves through this evening and into the early
overnight hours. Damaging winds and embedded tornadoes will be the
primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a small chance of thunderstorms in northeast and east
central Wisconsin Tuesday morning, but severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and tonight.

LMZ521-522-541>543-291945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
237 PM CDT Mon Apr 28 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms tonight. Severe thunderstorms
with strong winds will be possible, especially tonight.

Gusty south to southwest winds will cause waves to build into
tonight. A few gusts to near gale force are possible on Lake
Michigan in the late afternoon and evening. A Small Craft Advisory
is in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A Small Craft Advisory will remain in effect on Tuesday, as
gusty winds turn west to northwest in the wake of a cold frontal
passage. There is also a small chance of thunderstorms Tuesday
morning.

GK

In the hours before

Local storm report, Apr 28, 7:57 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
757 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Hail             Antigo                  45.15N 89.14W
04/28/2025  M0.50 Inch       Langlade           WI   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, Apr 28, 8:17 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
817 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     Hail             1 ENE Crivitz           45.24N 87.99W
04/28/2025  M0.75 Inch       Marinette          WI   Public

&&
Special weather statement, Apr 28, 8:34 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Green Bay WI
834 PM CDT Mon Apr 28 2025

WIZ018-030-035-290230-
Wood WI-Marathon WI-Lincoln WI-
834 PM CDT Mon Apr 28 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WOOD...SOUTHERN
LINCOLN AND MARATHON COUNTIES THROUGH 930 PM CDT...

At 834 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Owen to 6 miles southwest of Greenwood.
Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Abbotsford around 850 PM CDT.
  Spencer around 855 PM CDT.
  Marshfield around 900 PM CDT.

Other locations impacted by these storms include Edgar, Rozellville,
Big Eau Pleine County Park, Cherokee, Moon, Little Chicago,
Stratford, March Rapids, Hamburg, and Poniatowski.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for central and
north central Wisconsin.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 9005
      4518 9004 4529 8955 4470 8966 4464 9032
TIME...MOT...LOC 0134Z 257DEG 35KT 4499 9060 4468 9065

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Kurimski
Special weather statement, Apr 28, 8:37 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
837 PM CDT Mon Apr 28 2025

WIZ073-074-290200-
Southern Oconto County WI-Southern Marinette County WI-
837 PM CDT Mon Apr 28 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MARINETTE AND CENTRAL
OCONTO COUNTIES THROUGH 900 PM CDT...

At 837 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles southeast of Pound, or 16 miles west of
Marinette, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Marinette around 850 PM CDT.

Other locations impacted by this storm include Porterfield, Cullen,
County Line, Harmony, Peshtigo, Coleman, Beaver, Loomis, and Lena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CDT for northeastern
Wisconsin.

&&

LAT...LON 4534 8765 4529 8769 4520 8774 4511 8766
      4509 8759 4511 8760 4514 8761 4512 8753
      4517 8744 4522 8741 4525 8734 4523 8731
      4489 8793 4502 8817 4502 8812 4507 8812
      4535 8765 4540 8699
TIME...MOT...LOC 0137Z 229DEG 55KT 4501 8795

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MPC
Special weather statement, Apr 28, 8:37 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
837 PM CDT Mon Apr 28 2025

WIZ010>012-290215-
Florence WI-Oneida WI-Forest WI-
837 PM CDT Mon Apr 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FOREST...FLORENCE AND
SOUTHEASTERN ONEIDA COUNTIES THROUGH 915 PM CDT...

At 836 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of North Otter Creek Natural Area, or 9 miles north
of Crandon, moving northeast at 70 mph. Numerous other strong storms
extended from southeast Oneida County to Florence County.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Popple River around 840 PM CDT.
  Whisker Lake Wilderness around 855 PM CDT.
  Florence around 905 PM CDT.

Other locations impacted by this storm include Gagen, Popple River
Headwaters Natural Area, Bastile Lake Natural Area, Lasalle Falls,
Spread Eagle, Starks, Pelican Lake, Nashville, Argonne, and Lennox.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for north central
and northeastern Wisconsin.

&&

LAT...LON 4602 8851 4599 8849 4600 8846 4598 8842
      4599 8838 4596 8833 4596 8832 4595 8829
      4596 8825 4595 8824 4595 8819 4592 8810
      4588 8810 4587 8807 4584 8811 4547 8909
      4549 8943 4553 8943 4602 8853
TIME...MOT...LOC 0136Z 234DEG 61KT 4570 8886

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kieckbusch
Special weather statement, Apr 28, 8:42 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
842 PM CDT Mon Apr 28 2025

WIZ013-019>021-073-290215-
Southern Marinette County WI-Langlade WI-Northern Oconto County WI-
Menominee WI-Northern Marinette County WI-
842 PM CDT Mon Apr 28 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARINETTE...NORTH
CENTRAL MENOMINEE...NORTHERN OCONTO AND EAST CENTRAL LANGLADE
COUNTIES THROUGH 915 PM CDT...

At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gardner Dam Scout Camp, or 23 miles east of Antigo, moving northeast
at 65 mph.

HAZARD...Wind gusts up to 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of central Marinette,
north central Menominee, northern Oconto and east central Langlade
Counties, including the following locations... Boot Lake Campground,
Townsend, Caldron Falls Rese, Caldron Falls Reservoir, Mcclintock
County Park, Governor Thompson State Park, Boulder Lake Campground,
Silver Cliff, Crooked Lake, and Langlade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CDT for north central
and northeastern Wisconsin.

&&

LAT...LON 4537 8815 4502 8871 4519 8883 4538 8854
      4538 8843 4545 8842 4552 8832
TIME...MOT...LOC 0141Z 229DEG 55KT 4519 8869

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Oconto30 min
Apr 28, 7:17 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette43 min
Apr 28, 7:18 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Marinette, Menominee, Oconto42 min
Apr 28, 7:53 PM CDTSpecial Weather StatementGRBLincoln52 min
Apr 28, 8:34 PM CDTSpecial Weather StatementGRBMarathon56 min
Apr 28, 8:37 PM CDTSpecial Weather StatementGRBMarinette23 min
Apr 28, 8:37 PM CDTSpecial Weather StatementGRBFlorence, Forest38 min
Apr 28, 8:41 PM CDTSevere Thunderstorm WarningGRBMarathon, Wood64 min
Apr 28, 8:42 PM CDTSpecial Weather StatementGRBMenominee33 min
Apr 28, 9:08 PM CDTSpecial Weather StatementGRBMarinette37 min
Apr 28, 9:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Shawano, Wood40 min
Apr 28, 9:59 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Menominee, Oconto, Oneida, Shawano46 min
Apr 28, 10:06 PM CDTTornado WarningGRBLanglade, Menominee, Oconto, Shawano39 min
Apr 28, 10:27 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette, Oconto63 min
Apr 28, 10:54 PM CDTSpecial Marine WarningGRB72 min
Apr 28, 11:14 PM CDTSpecial Weather StatementGRBDoor46 min
Apr 28, 11:38 PM CDTSpecial Marine WarningGRB52 min
Apr 28, 11:57 PM CDTSpecial Marine WarningGRB59 min
Apr 29, 3:57 AM CDTRiver Flood WarningGRBMarathon50 hr

Nearby

Tornado Warnings in Wisconsin, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.